# SDR TIMA20120329003

- Difficulty date: March 29, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N125BA
- Make and model: Beech 1900C
- Aircraft serial: UB6
- Aircraft time: 29,497 hours, 33,960 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 1016300109
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE FOUND TO BE WORN DURING A DETAILED INSPECTION.  INSTALLED NEW RUDDER TORQUE TUBE.
